# SDR 9707479603

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- Engine: Pwa JT8D7
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE EPR INDICATION DID NOT RESPOND.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE EPR INDICATOR, OPERATIONAL CHECK OK.
